Review: On the determination of the basin of attraction of a periodic orbit in two-dimensional systems

Title:
Review: On the determination of the basin of attraction of a periodic orbit in two-dimensional systems
Authors:
Walsh, James
Abstract:
No abstract available.
Citation:
Walsh, James. 2008. Review of On the determination of the basin of attraction of a periodic orbit in two-dimensional systems, by P. Giesl. Journal of Mathematical Analysis and Applications 335(1): 461-479.
DATE ISSUED:
2008
Department:
Mathematics
Type:
review
PERMANENT LINK:
http://hdl.handle.net/11282/309372

Full metadata record

DC FieldValue Language
dc.contributor.authorWalsh, Jamesen_US
dc.date.accessioned2013-12-23T16:08:16Zen
dc.date.available2013-12-23T16:08:16Zen
dc.date.issued2008en
dc.identifier.citationWalsh, James. 2008. Review of On the determination of the basin of attraction of a periodic orbit in two-dimensional systems, by P. Giesl. Journal of Mathematical Analysis and Applications 335(1): 461-479.en_US
dc.identifier.issn0022-247Xen_US
dc.identifier.urihttp://hdl.handle.net/11282/309372en
dc.description.abstractNo abstract available.en_US
dc.subject.departmentMathematicsen_US
dc.titleReview: On the determination of the basin of attraction of a periodic orbit in two-dimensional systemsen_US
dc.typereviewen_US
dc.identifier.journalJournal of Mathematical Analysis and Applicationsen_US
dc.identifier.volume335en_US
dc.identifier.issue1en_US
dc.identifier.startpage461en_US
All Items in The Five Colleges of Ohio Digital Repository are protected by copyright, with all rights reserved, unless otherwise indicated.